# SDR HEEA0012417

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assembly
- Part number: 206020113229T
- Condition: Loose
- Location: Stringer
- Part time: 56 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY HAS LOOSE STRINGER.
